• question-icon

    Suggest treatment for diarrhea and occasional dizziness

default
Posted on Tue, 17 Oct 2017 in Medicines and Side Effects
Question: All my symptoms:

Recent: Pain/tenderness in right side toward back under top rib, dull, not relieved or worsened with movement or change in position, but very stiff when waking x 3 wks
Severe diarrhea after eating
N&V occasionally after eating
Hematuria in latest UA
Occasional dizziness and sweats
Warm flashes, no fever
Severely itchy hands, particularly right palm every day
*Sudden blurry vision/inability to read even if my glasses are on.

Going on  for about 1 yr now:

Swollen ankles always
Severe cramps in feet/legs especially at night, *getting much worse lately causing me to jump put of bed in extreme pain!
Occasional loss of circulation to extremities


Although No frequency/urgency/pain peeing and normal tests After the ER except RBCs in urine. Last CMP all normal exception of low protein.  Prior CMP showed low sodium and other electrolyte imbalances I don't remember.

I don't know if any of this stuff can be linked together. Maybe some of it maybe not any of it but this is everything that I can think of that I've been experiencing
doctor
Answered by Dr. P. T. Patil 3 hours later
Brief Answer:
Could be due to Stone either in Kidney or Gallbladder. Need to be investigated

Detailed Answer:
Hello
Thanks for query,

Pin in Rt side of abdomen just below Rib cage could be either due to either stone in kidney or gallbladder and needs to be investigated.

Consult qualified Urologist or General Surgeon for clinical examination and get following basic tests done to confirm the diagnosis.
1) Urine routine and culture.
2) Ultrasound scanning of abdomen and pelvis
3) Liver Function tests.

Further treatment will depend upon the result of these tests and final diagnosis.

Hope I have answered your query, please feel free to ask if you have more questions, I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 33 minutes later
I have been to the er twice and an xray, CT an us were all normal. What about all of my other symptoms??? I am awaiting the a1c results.
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Could be due to Gastro Enteritis

Detailed Answer:
Hello
Thanks for follow up .

Other symptoms like diarrhea,nausea and vomiting could be due to Gastro Enteritis .

Consult Gastro Enterologist foe evaluation .He may advice for upper G.I endoscopy .

Till then take H2 receptor antagonist like Pantoprazole and Domperidone twice daily

Avoid junk and spicy food .

Take small 4 meals instead of taking two full meals.

Thanks and Regards.

Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10183 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Warm flashes

doctor1 MD

I'm 33 years old. My normal period was on January 14 2015 and I did take a morning after pill so I didn't think nothing about me starting to spot...

doctor1 MD

Hi, I do have history of sinus , allergic rhinitis . Last month was on antibiotic for sinus from ear nose throat . Cleared up somewhat, then...

Get personalised answers from verified doctor in minutes across 80+ specialties

147 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2